# SDR AALA200802296

- Difficulty date: September 7, 2008
- Submitted: October 17, 2008
- Operation: Air carrier
- Aircraft: N798AN
- Make and model: Boeing 777223
- Aircraft serial: 30797
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW EMERGENCY LIGHT AT FORWARD GALLEY RT SIDE MISSING LENS.  REPLACED LENS FOR EMERGENCY LIGHT AT FORWARD GALLEY RT SIDE.  SYSTEM GROUND CHECKED NORMAL OPS.
